An̈-asymptotic analysis of the error in the thawed Gaussian approximation and in the corresponding

  1. Martĺn-Fierro, E. 1
  2. Llorente, J.M.G. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Physics A: Mathematical and Theoretical

ISSN: 1751-8113

Year of publication: 2007

Volume: 40

Issue: 5

Pages: 1065-1096

Type: Article

DOI: 10.1088/1751-8113/40/5/014 SCOPUS: 2-s2.0-67650898504 GOOGLE SCHOLAR
Data source: Scopus